# SDR SWAA2021042776740

- Difficulty date: May 9, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DENTED; DAMAGE AT BS 260 INSTALLED NEW REPAIR PARTS AT FLIGHT DECK FLOOR BS 260. MATERIAL USED; WEB 2024-T3 0.040 P.O#1684260 AND 2 DOUBLERS 2024T3 0.050 EACH P.O#1680710 PER B737700 EA #1A5333179 AND SRM 5140020G0.
